Vaginal Discharge

I only had depo once and when I was supposed to get my second shot on the 26th of August, I didn't. On the 31th I had unprotected sex and my doctor gave me YAZ on the 2nd of September since I decided not to continue with depo. I'm not feeling well at all. My discharge is as milky as it was when I was pregnant last last year. I finished my first pack of YAZ today and I was supposed to have had my period already. Is it possible that I am pregnant?

If your depo shot was late you are at risk for pregnancy.  

If you are concerned you could be pregnant please schedule an appointment with your doctor or call the Corner Health Center for an appointment for a pregnancy test and to make sure you do not have an infection. 

I am on the depo shot and I've heard it can stop your period. I haven't had my period in over a month is this a sign it's stopped from the shot or could I be pregnant? Is there any ways to tell

Yes the depo shot can stop your periods and may cause irregular bleeding .

If you get your shots as scheduled you are protected against pregnancy 

I missed my period in May and my periods in June, July and August were unusually light. It's like I bled for 5 mins on my entire 6 day period. I've always had a heavy period and this is scary. I exercise regularly, have a balanced diet and am not under any kind of stress right now except the unusual change in my menstrual cycle. I'm 15 and this scares me so much please tell me if i'm okay.

Most likely the changes in your menses is due to hormonal changes which is not unusual at your age. 

Excessive exercise and decrease food intake can also cause changes to your menses. 

If you continue to be concerned please talk to a trusted adult and /or schedule an appointment with your primary care provider or at Corner health center. 

Hi! I had my first period about 80 days ago and haven't had another one since. What do you think is wrong?

It is not unusual for periods to be irregular and unpredictable for the first 1-2 years.  If you are worried please talk to your dr or a trusted adult.  

I've had yellow green-ish discharge for a few months now and I haven't consulted my physician because I feel awkward talking about it and also with the pandemic going on. I've read it can be an STI but I've never had intercourse, oral or otherwise, so it might be an infection of sorts. When I do consult my doctor, what would the procedure be like (questions, tests, etc.). Any input would be very much appreciated, thank you.

When you talk to your doctor explain that you are having unusual discharge for the past few months.  

Typically a vaginal self swab and a urine test can determine if there is an infection like yeast or bacterial vaginosis.  Neither of these are sexually transmitted.  

Contact your primary care provider for an appointment or call the Corner Health Center for a telelvisit.   

Hi! So I think I'm pregnant. About 2-3 weeks ago me and my boyfriend had sex. I am on the pill, I take it correctly, he used a condom correctly and he pulled out. Last week was my period week and I got my period on the day I was expecting it. It lasted 2 days. The bleeding was light and then it got heavier. The blood wasn't a light pink like normal but it wasn't dark brown like implantation bleeding. The day after it was over I went to the bathroom and I wiped off what seemed to be a blood clot but I'm unsure. Do you think I'm pregnant?

Based on everything you describe it does not sound likely that you are pregnant. 

Continue on the pill as you have been taking it.  Monitor how your next period is. 

 If you have any irregular bleeding, abdominal pain, abnormal discharge, fever see your primary care provider or schedule an appointment at Corner Health Center. 

I am late for my period (which is unusual), I have a lot more discharge than normal, my right lower abdomen hurts to press and I've been waking up to cramps in my right lower abdomen (I'm not pregnant). What could this mean please?

What you describe sounds lke it could be an infection.  Please schedule an appointment with you primary care provider or at Corner health center. 

If you have continued vaginal bleeding, vag discharge or any discomfort please schedule an appointment with your PCP or at Corner Health Center.

I am on the depo shot & I had sex three days ago & I am having vaginal bleeding. Is this normal? This has never happened to me before

I've been feeling discomfort in one side of the inside of my vagina and it feels like a scratch of some sort. I checked it out and found this thick looking, yellowish (discharge?) stuff there and don't know if that's normal. It appears only on one side and not the other. I have no discharge but the yellowish thick looking discharge is stuck there.

It is difficult to understand what you are describing without more information.

If the issue continues please schedule an appointment with your primary care provider or at Corner Health Center. 

I am on the depo shot and just had my period. Is it normal to have skin/tissue to come out when you're on your period? I've never seen anything like this

Menstrual periods shed the uterine lining which contains tissue and blood, so it is not unusual.  

Depo can change your periods. Sometimes it is heavier.   Usually by the 2nd or 3rd shot menstrual periods stop.  


Phone: 734.484.3600 | Fax: 734.484.3100
Alternative and MIHP Fax: 734.829.0137

47 N. Huron Street, Ypsilanti, Michigan 48197 | Map »